# SDR R61A2023063000374

- Difficulty date: June 5, 2023
- Submitted: July 1, 2023
- Operation: Air carrier
- Aircraft: N425YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000396
- Aircraft time: 22,792 hours, 15,586 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Stabilizer
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND ON R/H H-STABRIB 11A. "MAJOR". CARD RAISED FOR 170EO-55-10-0004 RPAIR. CRACK LENGHT .075
